A. Aw and M. Rascle, Resurrection of "Second Order" Models of Traffic Flow, SIAM Journal on Applied Mathematics, vol.60, issue.3, 2000.
DOI : 10.1137/S0036139997332099

C. Bardos and O. Pironneau, Derivatives and control in the presence of shocks, Computational Fluid Dynamics Journal, vol.11, issue.4, pp.383-392, 2003.

A. Bermudez and M. A. Vazquez, Upwind methods for hyperbolic conservation laws with source terms. Computers Fluids, 1994.

A. Bressan, Hyperbolic Systems of Conservation Laws -The One-dimensional Cauchy Problem, 2000.

C. F. Daganzo, Requiem for second-order fluid approximations of traffic flow, Transportation Research Part B: Methodological, vol.29, issue.4, 1995.
DOI : 10.1016/0191-2615(95)00007-Z

F. Dubois and P. G. Lefloch, Boundary conditions for nonlinear hyperbolic systems of conservation laws, Journal of Differential Equations, 1988.

E. Godlewski and P. A. Raviart, Numerical Approximation of Hyperbolic Systems of Conservation Laws, Applied Mathematical Sciences, vol.118, 1996.
DOI : 10.1007/978-1-4612-0713-9

E. Godlewski and P. A. Raviart, The linearized stability of solutions of nonlinear hyperbolic systems of conservation laws. a general numerical approach, Mathematics and Computers in Simulation, 1999.

J. M. Greenberg, Extensions and Amplifications of a Traffic Model of Aw and Rascle, SIAM Journal on Applied Mathematics, vol.62, issue.3, 2001.
DOI : 10.1137/S0036139900378657

J. M. Greenberg, A. Y. Leroux, R. Baraille, and A. Noussair, Analysis and Approximation of Conservation Laws with Source Terms, SIAM Journal on Numerical Analysis, vol.34, issue.5, 1997.
DOI : 10.1137/S0036142995286751

D. Jacquet, C. Canudas-de-wit, and D. Koenig, Traffic Control and Monitoring with a Macroscopic Model in the Presence of Strong Congestion Waves, Proceedings of the 44th IEEE Conference on Decision and Control, 2005.
DOI : 10.1109/CDC.2005.1582482

URL : https://hal.archives-ouvertes.fr/hal-00098672

J. L. Lions, Optimal control of systems governed by partial differential equations, 1971.
DOI : 10.1007/978-3-642-65024-6

A. Messmer and M. Papageorgiou, Automatic control methods applied to freeway network traffic, Automatica, vol.30, issue.4, 1994.
DOI : 10.1016/0005-1098(94)90157-0

H. J. Payne, Models of freeway traffic and control, of Simulation Council Proceedings, 1971.

B. F. Sanders and N. D. Katopodes, Adjoint Sensitivity Analysis for Shallow-Water Wave Control, Journal of Engineering Mechanics, vol.126, issue.9, pp.909-919, 2000.
DOI : 10.1061/(ASCE)0733-9399(2000)126:9(909)

H. M. Zhang, A theory of nonequilibrium traffic flow, Transportation Research Part B: Methodological, vol.32, issue.7, 1998.
DOI : 10.1016/S0191-2615(98)00014-9

H. M. Zhang, A non-equilibrium traffic model devoid of gas-like behavior, Transportation Research Part B: Methodological, vol.36, issue.3, 2002.
DOI : 10.1016/S0191-2615(00)00050-3